All Journal Entries Journals

april 10 - 23rd shot down

Apr 11, 2009 - 3 comments

Took my 23rd shot, 25 remaining.  hemoglobin has fallen to 9.0 from 9.1 last month.  Starting the procrit.  I was a little nervous because I heard the shot was a little painful but it wasn't.  Seems like I feel a little bad on Friday's for some strange reason.  I hope my body isn't craving the interferon ??  I've been feeling pretty good with the exception of heavy fatigue.  So, I'm walking v e r yyyy slow but I'm still walking.

My back feels like alligator skin and itchy.  My hair is falling out in sheets which is very annoying especially when it touches my dry itchy skin.  I could be a tester for creams, I have just about every one on the market.  None really work well.

Easter is Sunday and I am just too tired to shop for the family this year.  I tried going to the store but had to leave -- I'm almost painfully fatigued.  Probably in-part due to the low Hb

Comments
Post a Comment
Avatar universal
by Tippyclubb, Apr 12, 2009
Oh my!  Its awful when the hgb falls and mine was 9.8, I can't imagine how tired you are at 9.  Yes heavy fatigue is what I felt also and I had to move very slowly.  What I use to could do in a hour took 3.  Lol .  also had some heavy breathing going on also and some chest pains.  You getting that too?  

You will feel better when the rescue kicks in.  I feel better now cause its up to 10 but it took 2 and half weeks of Riba reduction to move up  2/10's of a point.  With just that little bit of a jump in the hgb and I feel big improvement.  So hold on--it won't be long and you feel better.

I feel so bad about your hair and your Easter is ruined now.  There will be more holidays and all of this will be over and you will be virus free.  Try to get some rest today for its the only thing you can do that will help you feel better.  Whenever you feel sleepy--just do it--your body needs this now.  

I can send you my back scratcher for the itches.  Lol!

Take Care

9648 tn?1290091207
by GreatBird, Apr 12, 2009
Have you tried Cetaphil cream? (Just the plain cream.) My body just drinks it in and it isn't greasy. My DH puts it on my back and that really helps.



691935 tn?1421027090
by IMstacie, Apr 12, 2009
thanks for the comments - well, bird, I haven't tried Cetaphil but you can bet I will.  Tippy - Easter was fine, my son cooked :) and made all the Easter baskets.  I haven't had a problem eating on this stuff.  Even if the food doesn't taste well.  I think it's a comfort thing. - Stacie

Post a Comment